RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 4  


Ordinary Differential Equations
On spectral expansions corresponding to the Liouville operator generated by the Schrödinger operator with a uniformly locally summable potential
I. Antoniou, V. A. Il'in
435
Conditions for the existence and uniqueness of solutions of nonlinear boundary value problems for systems of generalized ordinary differential equations
M. T. Ashordiya
441
Generalized Green operator for a linear quasiperiodic problem
A. A. Boichuk, S. M. Chujko
450
Bifurcations of “apple” and “half-apple” polycycles in generic two-parameter families
T. M. Grozovskii
458
On the basis property and uniform minimality of systems of root functions of differential operators. II
N. B. Kerimov
470
Control systems with an integral invariant
Yu. N. Kiselev
477
Second-order equations without moving essentially singular points
S. G. Kondratenya
484
Singular Cauchy problems for singularly perturbed systems of nonlinear ordinary differential equations. II
N. B. Konyukhova
491
On the theory of controllability and completeness in a Banach space of linear normal systems with constraints on the control
S. A. Minyuk
501
Stochastic differential equations of a nonlinear quadratic filter
V. T. Pristavko, V. i. Tolkachev
509

Partial Differential Equations
Explicit form of wave solutions of some partial differential equations
V. V. Gudkov
514
On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation. II
M. T. Dzhenaliev (Jenaliyev)
518
A Darboux-type problem for a third-order equation with dominating lowest terms
O. M. Dzhokhadze
523
Existence of a solution “in the large” of an inverse problem of determining a source in a quasilinear equation of parabolic type
V. V. Solov'ev
536
On estimates for second-order spatial derivatives for a parabolic potential of a simple layer
M. F. Cherepova
545
Transformation of quasilinear one-dimensional diffusion
I. D. Cherkasov
550

Short Communications
On the transcendence of the fifth and sixth Painlevé equations
V. I. Gromak
559
A periodic problem for a system of equations describing the conductivity of nerve pulses
P. I. Naumkin, I. A. Shishmarev
562
The Tricomi problem for an equation of mixed type in a domain whose elliptic part is a half-strip
O. A. Repin
565
On some function series containing roots of a transcendental equation
V. D. Repnikov, Yu. P. Huhryanskii, E. V. Bordakov
568
On the existence of a class of solutions of systems of differential equations with oscillating coefficients in a Banach space
S. A. Shchegolev
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019